DEPUY SYNTHES PRODUCTS LLC 9.2MM FACN,SHD; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Model Number |
SHD-9AC-G1 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Concomitant medical products: concomitant med products and therapy dates: burr device, (b)(6) 2020.Device history review: the actual device was not returned for evaluation; therefore, the reported condition was not confirmed.However, a device history review was performed which indicated that there were no non-conformance's or abnormalities identified during the manufacture of the device that may have contributed to the reported condition.It was determined that the device passed all manufacturing and test requirements at the time of manufacture.Complaint history review: a complaint history review was performed which indicated that there were no complaints found for the reported lot number.A manufacturing record evaluation (mre) was performed for the finished device lot number, and there were no non-conformance's identified that was related to the reported complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
Event or Problem Description
This is report 2 of 2 of the same event: it was reported from (b)(6) that before surgery while prepping, it was discovered that two burr devices broke at the proximal end (the end that inserted into the handpiece device).The reporter stated that both devices were from the same lot number.The reporter further stated that all the devices were discarded.It was reported that there was a five-minute delay to the surgical procedure and spare devices were available for use.It was further reported that the procedure was completed as intended.There was no patient involvement reported.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2020.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.